# SDR ERA00006

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- Engine: Allsn 501D13H
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Bracket
- Part number: 1HE1912
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

LEFT GEAR DOWN LIGHT WOULD NOT ILLUMINATE.  RETURNED TO ANC AND MADE UNEVENTFUL LANDING.  TIGHTENED AND RERIGGED LOOSE LT MLG DOWNLOCK SWITCH BRACKET IAW CV580 M/M 32-61-31 PG 501 AND 502.  RETRACT TEST SUCCESSFUL.
